The conservatism principle and the asymmetric timeliness of earnings
Journal of Accounting and Economics, 1997, vol. 24, issue 1, 3-37
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (276) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:eee:jaecon:v:24:y:1997:i:1:p:3-37
Access Statistics for this article
Journal of Accounting and Economics is currently edited by J. L. Zimmerman, S. P. Kothari, T. Z. Lys and R. L. Watts
More articles in Journal of Accounting and Economics from Elsevier
Series data maintained by Dana Niculescu ().